MathSciNet Relay Station
MathSciNet bibliographic data
MR404502 (53 #8304) 20M20 (05C20)
Biggs, R. G.; Rankin, S. A.; Reis, C. M. A study of graph closed subsemigroups of a full transformation semigroup. Trans. Amer. Math. Soc. 219 (1976), 211–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement